# SDR C2XA02BT023

- Difficulty date: June 14, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 1,857 hours, 1,319 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

BHM/EWR---CO3374, CREW REPORTED, FLAP FAIL INFLIGHT, NO RESET.  DECLARED EMERGENCY AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE PERFORMED FLAP RESET.  VISUALLY INSPECTED FLAPS, NO DEFECTS NOTED.  OPERATED AND INSPECTED FLAPS IAW EMB145 MM 27-50-00.  OPS CHECKED GOOD.
